Hengamian Asl, Elias, Saberi-Nadjafi, Jafar, Gachpazan, Mortaza. (1399). 2D-fractional Muntz–Legendre polynomials for solving the fractional partial differential equations. سامانه مدیریت نشریات علمی, 10(2), 1-31. doi: 10.22067/ijnao.v10i2.83419
Elias Hengamian Asl; Jafar Saberi-Nadjafi; Mortaza Gachpazan. "2D-fractional Muntz–Legendre polynomials for solving the fractional partial differential equations". سامانه مدیریت نشریات علمی, 10, 2, 1399, 1-31. doi: 10.22067/ijnao.v10i2.83419
Hengamian Asl, Elias, Saberi-Nadjafi, Jafar, Gachpazan, Mortaza. (1399). '2D-fractional Muntz–Legendre polynomials for solving the fractional partial differential equations', سامانه مدیریت نشریات علمی, 10(2), pp. 1-31. doi: 10.22067/ijnao.v10i2.83419
Hengamian Asl, Elias, Saberi-Nadjafi, Jafar, Gachpazan, Mortaza. 2D-fractional Muntz–Legendre polynomials for solving the fractional partial differential equations. سامانه مدیریت نشریات علمی, 1399; 10(2): 1-31. doi: 10.22067/ijnao.v10i2.83419


Contact Us | Help & Support | Site Map

Journal Management System. Designed by sinaweb.